# SDR AU000382

- Difficulty date: March 22, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 737377
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Cracked
- Location: Wing Spar
- Part time: 38,777 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR BEAM OUTBOARD SUPPORT FITTING CRACKED. FOUND DURING EDDY CURRENT INSPECTION IAW SB B737-57-1216.
